Über die Existenz maximaler algebraischer Körperweiterungen.

Sigurd Elliger

Mathematische Zeitschrift (1970)

  • Volume: 118, page 215-218
  • ISSN: 0025-5874; 1432-1823

How to cite


Elliger, Sigurd. "Über die Existenz maximaler algebraischer Körperweiterungen.." Mathematische Zeitschrift 118 (1970): 215-218. <http://eudml.org/doc/171456>.

author = {Elliger, Sigurd},
journal = {Mathematische Zeitschrift},
pages = {215-218},
title = {Über die Existenz maximaler algebraischer Körperweiterungen.},
url = {http://eudml.org/doc/171456},
volume = {118},
year = {1970},

AU - Elliger, Sigurd
TI - Über die Existenz maximaler algebraischer Körperweiterungen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 215
EP - 218
UR - http://eudml.org/doc/171456
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.